Alert archive / Colorado / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 129, NWS Pueblo, CO

July 6, 2005Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 6, 2005, 4:33 PM MDT for Baca County, Colorado. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2005, 4:33 PM MDT (22:33 UTC)
Expired
Jul 6, 2005, 5:30 PM MDT
In force
57 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Baca County, CO

The radar

The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 1:05 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.6 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2005-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 84 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2005-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
84 J/kg
Mixed-layer CIN
-252 J/kg
Mixed-layer LCL
1459 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 062232
SVRPUB
COC009-062330-
/O.NEW.KPUB.SV.W.0129.050706T2233Z-050706T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
433 PM MDT WED JUL 6 2005

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BACA COUNTY IN SOUTHEAST COLORADO.

* UNTIL 530 PM MDT.

* AT 428 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 22
  MILES WEST OF CAMPO...OR 32 MILES SOUTHWEST OF SPRINGFIELD...AND
  WAS MOVING SOUTHEAST AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHWESTERN BACA COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3715 10302 3701 10304 3701 10264 3714 10267

$$
4 follow-up statements
000 
WWUS55 KPUB 062256
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
456 PM MDT WED JUL 6 2005

COC009-062330-
/O.CON.KPUB.SV.W.0129.000000T0000Z-050706T2330Z/
BACA CO-
456 PM MDT WED JUL 6 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHWESTERN BACA
COUNTY UNTIL 530 PM MDT...

AT 454 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED OVER
EXTREME WEST CENTRAL BACA COUNTY...OR ABOUT 25 MILES WEST OF
SPRINGFIELD...MOVING SOUTHEAST AT 20 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHWESTERN BACA COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3743 10306 3700 10306 3701 10264 3719 10280

$$
000 
WWUS55 KPUB 062308
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
509 PM MDT WED JUL 6 2005

COC009-062330-
/O.CON.KPUB.SV.W.0129.000000T0000Z-050706T2330Z/
BACA CO-
509 PM MDT WED JUL 6 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHWESTERN BACA
COUNTY UNTIL 530 PM MDT...

AT 507 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS CENTERED OVER WEST CENTRAL BACA COUNTY...OR ABOUT 23
MILES SOUTHWEST OF SPRINGFIELD...MOVING SOUTHEAST AT 20 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHWESTERN BACA COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3743 10306 3713 10303 3701 10264 3727 10276

$$
000 
WWUS55 KPUB 062321
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
520 PM MDT WED JUL 6 2005

COC009-062330-
/O.CON.KPUB.SV.W.0129.000000T0000Z-050706T2330Z/
BACA CO-
520 PM MDT WED JUL 6 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHWESTERN BACA
COUNTY UNTIL 530 PM MDT...

AT 516 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED OVER
WEST CENTRAL BACA COUNTY...OR ABOUT 20 MILES SOUTHWEST OF
SPRINGFIELD...MOVING SOUTHEAST AT 20 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHWESTERN BACA COUNTY.

QUARTER SIZE HAIL WAS REPORTED 11 MILES WEST OF PRITCHETT AT 5 PM 
MDT WITH THIS STORM.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3743 10306 3713 10303 3701 10264 3727 10276

$$
000 
WWUS55 KPUB 062327
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
527 PM MDT WED JUL 6 2005

COC009-062337-
/O.EXP.KPUB.SV.W.0129.000000T0000Z-050706T2330Z/
BACA CO-
527 PM MDT WED JUL 6 2005

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BACA COUNTY HAS
EXPIRED...

AT 525 PM MDT...DOPPLER RADAR SHOWED THAT...WITH THE EXCEPTION OF
LIGHTNING...THE WEATHER HAS WEAKENED BELOW SEVERE CRITERIA AND NO
LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3743 10306 3713 10303 3701 10264 3727 10276

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:05 PM MDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jul 6, 2:05 PM MDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
205 PM MDT WED JUL 6 2005

.SHORT TERM...
(TONIGHT AND THURSDAY)

FORECAST CHALLENGE REMAINS THE COVERAGE AND LONGEVITY OF SEVERE
THUNDERSTORMS THIS EVENING.

CURRENTLY: BROAD UPPER RIDGE OF HIGH PRESSURE CONTINUED ACROSS THE
DESERT SW INTO WESTERN TX...WITH THE FLOW ALOFT OVER COLORADO
EXHIBITING MINOR DISTURBANCES THIS AFTN. PLENTY OF SOLAR HEATING
AND AVAILABLE MOISTURE HAS ALLOWED CONVECTION TO FIRE OVER THE
HIGHER TERRAIN ONCE AGAIN THIS AFTN...WITH THE BEGINNING FOCAL
POINTS ONCE AGAIN BEING THE PALMER DIVIDE AND THE RATON RIDGE.
DEWPOINTS ACROSS THE E PLAINS ARE IN THE MID 40S TO NEAR 60...WITH
KCOS THE DRIEST IN THE MID 30S. ISOLATED CONVECTION WAS ALSO FIRING
OVER THE CONTDVD.

TONIGHT: CONDITIONS ARE NOT AS FAVORABLE FOR SEVERE WEATHER TONIGHT
COMPARED TO TUESDAY...BUT COMPONENTS ARE STILL THERE FOR SOME
FIESTY STORMS. CAPES ARE ANYWHERE FROM 1500 TO 2500 J/KG...WITH
HIGHEST VALUES FURTHER EAST. BULK SHEAR IS WEAKER TODAY AS WELL...
BORDERING ON MARGINAL ALONG THE CO/KS BORDER. THEREFORE...MAIN
THREAT THIS EVENING WILL BE LARGE HAIL AND GUSTY WINDS...THOUGH AN
ISOLATED TORNADO IS NOT OUT OF THE QUESTION. CONVECTION WILL SHUTTLE
EAST THROUGH THE NIGHT...POSSIBLY LASTING PAST MIDNIGHT ALONG THE
KS BORDER. SKIES ARE EXPECTED TO CLEAR OUT FROM W TO E...BUT 700 AND
850 TEMP CHARTS INDICATE SLIGHTLY WARMER CONDITIONS OVERNIGHT SO
ADJUSTED MIN T GRIDS UP A BIT.

TOMORROW: UPPER PATTERN DOES NOT CHANGE MUCH FOR TOMORROW...BUT
MODELS POINT TO A DRIER DAY. ONGOING GRIDS HAD THE SAME THOUGHTS...
SO MAIN ADJUSTMENTS WERE TO HAVE A LATER START TO CONVECTION...AND
TO KEEP IT CLOSER TO THE HIGHER TERRAIN AND IMMEDIATELY ADJACENT
PLAINS. MADE A SLIGHT ADJUSTMENT TO TEMPS IN RESPONSE TO LATEST
NUMERICAL GUIDANCE...OTHERWISE NOT MUCH CHANGE. MOORE//

.LONG TERM...
(FRI THRU WED)

PRECIP CHANCES WILL CONTINUE TO BE ON THE WANE THIS TIME PERIOD.
MAIN FEATURE I OBSERVED IN THE GUIDANCE IS FLOW AT ALL LVLS IS FCST
TO TAKE ON AN EASTERLY COMPONENT AT ALL LVL OF THE ATMOS. PAST
HISTORY HAS SHOWN WHEN THIS OCCURS PRECIP VALUES ARE MUCH LESS THAN
NORMAL ALL AREAS...AND IF PRECIP OCCUR IT WILL JUST BE OVER THE
HIER TRRN. FOR THIS REASON...I REMOVED ALL MENTION OF POPS FRI AND
SAT E PLAINS. I MADE VERY LITTLE IF ANY CHANGES TO TEMPS.

BY LATE IN THE WEEKEND INTO EARLY NEXT WEEK...FLOW ONCE AGAIN TAKES
ON A SW COMP ALOFT...AND THIS SHOULD ALLOW POPS TO RETURN TO THE E
PLAINS. I FINE TUNED POP BEGINNING/ENDING TIMES TO MATCH UP MORE
WITH CLIMO. /HODANISH

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

27/34
Hazardous weather outlook, Jul 6, 6:45 AM MDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
645 AM MDT WED JUL 6 2005

COZ058>089-093>099-071300-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7500 FT-CROWLEY COUNTY-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY-
LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT-
PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SOUTHERN SAN LUIS VALLEY-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SPRINGFIELD VICINITY/BACA COUNTY-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500
AND 11000 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
WESTERN KIOWA COUNTY-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
645 AM MDT WED JUL 6 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
COLORADO.

.DAY ONE...TODAY AND TONIGHT.

A FEW SEVERE THUNDERSTORMS WILL PROBABLY OCCUR OVER THE SOUTHEAST
PLAINS OF COLORADO THIS AFTERNOON AND EVENING. WEAK TO MODERATE
WIND SHEAR VALUES WILL CAUSE SOME STORMS TO ROTATE. THE ATMOSPHERE
WILL BECOME VERY UNSTABLE EARLY THIS AFTERNOON...AND STORMS WILL
PUSH OVER THE EASTERN MOUNTAINS TOWARD THE EAST. THE THREAT AREA WILL
BE FROM THE I-25 CORRIDOR TO THE KANSAS AND NEW MEXICO BORDERS...BUT
THE GREATEST THREAT WILL BE IN CROWLEY...OTERO...EASTERN LAS
ANIMAS...KIOWA...BENT...PROWERS...AND BACA COUNTIES. THE MAIN THREATS
WILL BE HAIL...FROM QUARTER SIZE TO AROUND THE SIZE OF GOLFBALLS...
WIND GUSTS OVER 60 MPH...HEAVY RAIN...CAUSING LOCALIZED FLOODING...
AND CLOUD TO GROUND LIGHTNING. A TORNADO WILL BE POSSIBLE WITH THE
MOST SEVERE SUPERCELL.

ISOLATED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND HIGH
VALLEYS DURING THE AFTERNOON...AND LAST INTO THE EVENING. THE MAIN
THREATS FROM THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING AND WIND
GUSTS TO AROUND 50 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ON THURSDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL
DEVELOP ACROSS THE AREA.  OVER THE SOUTHEAST PLAINS...ONE OR TWO
STORMS COULD BECOME SEVERE...PRODUCING HAIL 3/4 INCH IN DIAMETER OR
LARGER...AND WINDS IN EXCESS OF 58 MPH.  OVER THE MOUNTAINS AND HIGH
VALLEYS...WIND GUSTS TO 45 MPH AND CLOUD TO GROUND LIGHTNING...WILL
BE THE MAIN THREATS.

FOR FRIDAY THROUGH TUESDAY...AFTERNOON AND EVENING THUNDERSTORMS WILL
BE POSSIBLE EACH DAY...ESPECIALLY OVER THE MOUNTAINS AND NEARBY LOWER
ELEVATIONS.  THE MAIN THREATS WILL BE CLOUD TO GROUND LIGHTNING...
WIND GUSTS OF 40 TO 50 MPH AND HAIL UP TO 1/2 INCH IN DIAMETER.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE ACROSS THE SOUTHEAST PLAINS AFTER 1 PM.

In the hours before

Special weather statement, Jul 6, 1:15 PM MDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
115 PM MDT WED JUL 6 2005

COZ072>075-079-079>080-080-084>089-093>099-070300-
BACA-BENT-CROWLEY-EL PASO--HUERFANO-----KIOWA--LAS ANIMAS----
OTERO-PROWERS-PUEBLO---
115 PM MDT WED JUL 6 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
612 IN EFFECT UNTIL 9 PM MDT FOR THE FOLLOWING AREA...

IN COLORADO THIS WATCH INCLUDES 10 COUNTIES

IN EAST CENTRAL COLORADO

EL PASO...

IN SOUTHEAST COLORADO

BACA... BENT... CROWLEY...
HUERFANO... KIOWA... LAS ANIMAS...
OTERO... PROWERS... PUEBLO...

THIS INCLUDES THE CITIES OF...COLORADO SPRINGS...EADS...
LA JUNTA...LAMAR...LAS ANIMAS...OLNEY SPRINGS...ORDWAY...PUEBLO...
ROCKY FORD...SPRINGFIELD...TRINIDAD...WALSENBURG AND WALSH.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 6:05 PM MDTSevere Thunderstorm WarningPUBBaca26 min
Jul 5, 6:15 PM MDTSevere Thunderstorm WarningPUBKiowa50 min
Jul 6, 4:41 PM MDTSevere Thunderstorm WarningPUBPueblo32 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.